Hello Ryan. So I see you say you are having some difficulty with your taper. I will tell you what I am doing, as the information might be helpful to you. Basically what I learned is that you have to taper more slowly at lower dosages, especially when you are on the last drug. In the first several months, I slowly stopped taking the antidepressant. Then in the next year, I reduced my dosage of aripiprazole to about 3.3mg per day, from the original 15mg. At that point, I found I had to taper much more slowly to avoid the withdrawal symptoms. I reduced the speed of tapering so that I would reduce the daily dosage by 0.1mg, every two to four months. But I also learned that the taper must be extremely precise! So I developed a method, where by I crushed the pills and ground them up with a mortar and pestle. Then using a milligram scale and making sure my calculations were accurate, I mixed in an appropriate amount of powdered sugar, to dilute the active drug by 50 or 100 times. Then, I have to painstakingly weigh the powder into empty gelatin capsules. One time, I forgot to take one of my 2.4mg capsules. The next day, I got electric buzzing throughout my whole body. Fortunately it went away when I took an extra capsule to make up for the one I had forgotten. Thank you for your inspiring story, and I hope this info helps.